# SDR CALA2025011001868

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 34,682 hours, 12,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EXTERIOR EMERGENCY EXIT LIGHT AT DOOR 1L INOP ON EMER  LIGHT SYS CHECK. RELAMPED LH FWD DOOR EMERGENCY SLIDE LIGHT PER AMM TASK 33-51-04-960-801. NO FIX. REMOVED  BATTERY PACK M1675 TESTED FUSES. FOUND F2 BLOWN. REMOVED AND REPLACED F2 PER AMM TASK 33-51-06-960-804. OPS CHECK OK.
